MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MICA SCREW 3.0MM X 36MM FULLY THREADED STERILE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC MICA SCREW 3.0MM X 36MM FULLY THREADED STERILE; SCREW, FIXATION, BONE
Catalog Number 57S13036
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the head of the screw snapped off during insertion into the toe.The surgeon was able to remove the head of the screw but the body remained in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.The device inspection revealed the following: a device inspection was not possible since the affected device was not returned for investigation.An inspection of the images has shown that a broken screw is visible, the screw is broken in two parts at the neck section, that is the weakest point of the whole screw.For further investigation the return of the screw is needed.Further investigation has shown that, in past a nc got initiated, for the same problem, and there were two parts opened and checked for non-conformity, a non-conformance couldn't be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
MICA SCREW 3.0MM X 36MM FULLY THREADED STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17969624
Report Number3010667733-2023-00614
Device Sequence Number7530796
Product Code HWC
UDI-Device Identifier00840420183385
UDI-Public00840420183385
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number57S13036
Device Lot Number1674849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown